Facultade de Fisioterapia

Asymptotic properties of conditional quantile estimator for censored dependent observations

Liang, Han-Ying; de Uña-Álvarez, Jacobo
Abstract:
In this paper, we establish strong uniform convergence and asymptotic normality of the conditional quantile estimator for the censorship model when the data exhibit some kind of dependence. It is assumed that the observations form a stationary α-mixing sequence. The strong uniform convergence in iid framework has recently been discussed by Ould-Saïd (Stat Probab Lett 76:579–586, 2006). As a by-product, we also obtain a uniform weak convergence rate for the product-limit estimator of the lifetime and censoring distributions under dependence, which is interesting independently.
Year:
2011
Type of Publication:
Article
Journal:
Annals of the Institute of Statistical Mathematics
Volume:
63
Pages:
267-289
Month:
April
DOI:
http://dx.doi.org/10.1007/s10463-009-0230-8
Hits: 1366